MAUDE Adverse Event Report: MERIT MEDICAL IRELAND LTD STABILIT FRACTURE KIT

MERIT MEDICAL IRELAND LTD STABILIT FRACTURE KIT
Model Number 00884450379851
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges during a vertebral augmentation procedure, the tip of the augmentation system detached within the patients vertebral body and was not removed.The detached tip was cemented in place and the procedure completed without any additional consequences to the patient.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
STABILIT FRACTURE KIT
Common Device Name
FRACTURE KIT
Manufacturer (Section D)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway,
EI 
MDR Report Key9945997
Report Number9616662-2020-00007
Device Sequence Number14191309
Product Code NDN
UDI-Device Identifier00884450379851
UDI-Public00884450379851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number00884450379851
Device Catalogue Number2003-01/C
Device Lot NumberK1629950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1